MathSciNet Relay Station
MathSciNet bibliographic data
MR2394352 15A36 (11C20 15A24 15A33)
Li, Yao-tang; Wu, Wen-jing Symmetric and skew-antisymmetric solutions to systems of real quaternion matrix equations. Comput. Math. Appl. 55 (2008), no. 6, 1142–1147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement